Browse Title Index


 
Issue Title
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Ostrowski Type Inequalities on Time Scales Details   PDF
Cristian Dinu
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Partial simulation of (CQ) algorithm Details   PDF
Cristina Popirlan
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Particle-based Magnetohydrodynamics Modeling and Visualization: Part I - Theoretical Model Details   PDF
Mihai Dupac
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Particle-based Magnetohydrodynamics Modeling and Visualization: Part II - Numerical Simulation Details   PDF
Mihai Dupac
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Path-based Reasoning in Semantic Schemas Details   PDF
Nicolae Tandareanu, Mihaela Ghindeanu
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Patients length of stay grouping using the hierarchical clustering algorithm Details   PDF
Smaranda Belciug
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Periodic solution for some parabolic degenerate equation with critical growth with respect to the gradient Abstract   PDF
Fatima Aqel, Nour Eddine Alaa, Hamid Lefraich
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Point convexity Abstract   PDF
Flavia-Corina Minuta
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Positive-semidefinite matrices and the Jordan totient function Abstract   PDF
Sorin Rădulescu, Marius Rădulescu
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Pozitive mapping from semigroup into anti-ordered set Abstract   PDF
Daniel Abraham Romano
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series p(.)-parabolic capacity and decomposition of measures Abstract   PDF
Stanislas Ouaro, Urbain Traore
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Prediction of recurrent events in breast cancer using the Naive Bayesian classification Details   PDF
Diana Dumitru
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Preface Abstract   PDF
Nour Eddine Alaa
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Pressure field of acoustic sensor of order q Abstract   PDF ()   PDF
Ana-Maria Chiselev, Luminita Moraru
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Prime Ideals in BCI and BCK-Algebras Abstract   PDF
Rajab ali Borzooei, Omid Zahiri
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Problemes antiplans de contact avec frottement pour des materiaux viscoelastiques a memoire longue Details   PDF
Andaluzia Matei, Thierry-Vincent Hoarau-Mantel
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Projection Algorithm for Split Feasibility Problem Abstract   PDF
Cristina Popirlan
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Properties of derivations in a Semantic Schema Details   PDF
Nicolae Tandareanu, Mihaela Ghindeanu
 
Vol 44, No 2 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Properties of integrable punctual convex functions Abstract   PDF
Aurelia Florea
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Properties of stratified languages Abstract   PDF
Irina Valentina Tudor
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Properties of the Closure Operator in Peano Algebras Abstract   PDF
Nicolae Tandareanu, Irina Tudor (Preda)
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Quasi-invariant convergence in a normed space Abstract   PDF
Fatih Nuray
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Quelques classes des varietes metriques a 3-structures presque de contact Details   PDF
T. Tshikuna-Matamba
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Quelques problèmes de contrôle propres aux systèmes distribués Details   PDF
Abdelhaq El Jai
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Recent advances in the metric theory of θ-expansions Abstract   PDF
Gabriela Ileana Sebe, Dan Lascu
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Reducing Conflict Graph Of Multi-step Transactions Accessing Ordered Data With Gaps Abstract   PDF
Rafat Alshorman, Hamed Fawareh
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Refinement of convergence rates for tail probabilities Details   PDF
Aurel Spataru
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Regular graphs in which every pair of points is missed by some longest cycle Details   PDF
Boris Schauerte, Carol Zamfirescu
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Relational reinforcement learning: A logic programming based approach Details   PDF
Mircea Preda
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Renormalized solution for nonlinear elliptic problems with lower order terms and L1 data in Musielak-Orlicz spaces Abstract   PDF
Mustafa Ait Khellou, Abdelmoujib Benkirane
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Renormalized solutions for a class of nonlinear parabolic equations without sign condition involving nonstandard growth Abstract   PDF
Mohamed Badr Benboubker, Chihab Yazough, Elhoussine Azroul, Hicham Redwane
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Renormalized solutions for a p(x)-Laplacian equation with Neumann nonhomogeneous boundary conditions and L1-data Abstract   PDF
Azroul Elhoussine, Barbara Abdelkrim, Benboubker Mohamed Badr, Ouaro Stanislas
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Representations for certain crossed simplicial groups generated by braided Hopf algebras Abstract   PDF
Gefry Barad
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Results on multi-layer age-structured diffusion Details   PDF
Caterina Cusulin
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Robust multi-frame super-resolution with non-parametric deformations using diffusion registration Abstract   PDF
Amine Laghrib, Abdelilah Hakim, Said Raghay, Mohammed El-Rhabi
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Rough Sets and Gaussian Mixture Model in Medical Image Diagnosis Abstract   PDF
Anca Loredana Ion
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Running Hadoop applications in virtualization environment Abstract   PDF
Mirel Cosulschi, Mihai Gabroveanu, Adriana Sbircea
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Schur convexity of a class of symmetric functions Abstract   PDF
Ionel Roventa
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Screen transversal conformal half-lightlike submanifolds Abstract   PDF
Wenjie Wang, Yaning Wang, Ximin Liu
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Semantic Cache - Optimizing the Semistructured Data Queries Abstract   PDF
Mihai Stancu
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Semi-slant warped product submanifolds of a trans-Sasakian manifold Abstract   PDF
Meraj Khan, Amira A. Ishan
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Set-valued integration in seminorm. I Details   PDF
Anca Croitoru, Christiane Godet Thobie
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Several characterizations of the 4–valued modal algebras Abstract   PDF
Aldo Victorio Figallo, Paolo Landini
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Sharp Function Estimates and Boundedness for Toeplitz Type Operators Associated to General Integral Operator Abstract   PDF
Liu Lanzhe
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Sharp integral inequalities based on general three-point formula via an Abstract   PDF
Josip Pecaric, Mihaela Ribicic Penava
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Similarity Lukasiewicz-Moisil algebras Details   PDF
Florentina Chirtes
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Simulation Modelling for Businesses using BPMN and AORS Details   PDF
Oana Nicolae, Mircea Diaconescu, Gerd Wagner
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Simulation of flow discharge on Danube River Abstract   PDF
Petre Bazavan
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Sinc-Legendre collocation method for the non-linear Burgers' fractional equation Abstract   PDF
Kamel Al-Khaled
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Slant submanifolds of Lorentzian almost contact manifolds Abstract   PDF
Khushwant Singh, Siraj Uddin, Satvinder Singh Bhatia, Meraj Ali Khan
 
351 - 400 of 509 Items << < 3 4 5 6 7 8 9 10 11 > >>